# SDR UPS08652188

- Difficulty date: April 29, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 27,570 hours, 7,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140T0130U38
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT STA 1085 RBL 26" BELOW FLOOR VERTICAL WEB ATT ANGLE CRACK, CRACK LENGTH 3/4 INCH.  AFT CARGO COMPT STA 1085 RBL 26 IINCHES VERTICAL WEB ATTACH ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
